Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Do SSRI's cause dopamine depletion

Posted by chumbawumba on April 14, 2011, at 21:10:46

In reply to Re: Do SSRI's cause dopamine depletion, posted by EakinsOxley on April 2, 2011, at 20:45:45

I'd be interested in hearing what the collective babble-mind thinks of this:

I got TMS about a year ago and the pdoc who did it put me on this supplement called NeuroReplete. Which is basically 5-HTP, Tyrosine, and some vitamin and mineral cofactors. I find it really helpful. I no longer take antidepressants. I had been on Prozac for about 8 years at dosages up to 120 mg a day. I've also tried about 20 other medications alone or in combination. SSRIs, SNRIs, tricyclics, stimulants, antipsychotics. This works the best IMO. And I thought yeah right, a nutritional supplement...baloney. I've always been a better living through chemistry kind of guy. Supplements were airy-fairy snake oil. A clever scheme to lighten my wallet. But I'll be damned if it doesn't work for me.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:chumbawumba thread:883495